MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6570-0-736
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 03/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
The doctor brought the patient back for dislocation.Removed head and liner.Went to a larger head with longer neck length.
 
Additional Manufacturer Narrative
Correction: upon completion of the investigation, we have reevaluated the reportability of this event and have determined that the liner is reportable-primary, the shell/cup are reportable and the head is not-reportable- concomitant.The following devices were also listed in this report: trident 0° x3 insert 36mm id; 623-00-36e; t93plp- primary tridentii tritanium cluster54e; 702-04-54e ; 68454601 -reportable delta v-40 ceramic head 36/+7; 6570-0-736 ; 68112802- not reportable-concomitant.Reported event an event regarding dislocation involving a trident insert was reported.The event was not confirmed.Method & results -product evaluation and results: visual inspection of the returned device noted the following: examination of the device returned provided nothing remarkable to report.-medical records received and evaluation: no medical records were received for review with a clinical consultant.-product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TRIDENT 0° X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9954279
Report Number0002249697-2020-00737
Device Sequence Number2142978
Product Code LPH
UDI-Device Identifier04546540608581
UDI-Public04546540608581
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number6570-0-736
Device Catalogue Number623-00-36E
Device Lot NumberT93PLP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2020
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;